# SDR UALA2010061502098

- Difficulty date: June 14, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 58,199 hours, 21,445 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Burst
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL HANGING DOWN AT ROW 17.  AT ARRIVAL SFO 415-12 LOWERED CEILING PANEL (LT SIDE) AT ROWS 17-18, FOUND BURST CTR DISTRIBUTION DUCT, WITH BASEBALL-SIZED RUPTURE ON TOP SIDE. REPLACED OVERHEAD DISTRIBUTION DUCT. LEAK CK GOOD.
